# SDR R61A2020102200700

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 32,469 hours, 25,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY EXIT SIGN IN BACK AND ONE ABOVE ROW 17 GOING OFF AND ON DURING TEST.  CHARGED BATTERIES, OPERATIONS CHECK GOOD, IAW AMM 33-50-00.
